# SDR DALA2025061304480

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N348DN
- Make and model: Airbus A321-211
- Aircraft serial: 8258
- Aircraft time: 22,221 hours, 9,621 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Tripped
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SHIP 3048 - MISC/DE - DUE TO SLATS LOCKED OUT AT ZERO (F/CTL SLATS FAULT ECAM WARNING). CORRECTIVE ACTION: FOUND RIGHT WING #4 SLAT ROTARY ACTUATOR (6087CM) TRIPPED. REPLACED SAME. OK FOR SERVICE. (LP 7481606)
